# SDR AALA202409184123

- Difficulty date: September 17, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 33,492 hours, 13,627 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830D000001
- Part serial: 0830D00LI201950
- Condition: Tripped
- Location: Zone 500
- Part time: 33,492 hours, 13,627 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON ARRIVAL INTO SFO DUE TO AN ECAM SLAT FAULT AT 0, FLAPS OPERATED NORMALY. THE FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES AND LANDED SAFELY AT SFO WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE LEFT WING # 5 SLAT, SLAT TRACK #11 ACTUATOR TORQUE LIMITER TRIPPED AND REPLACED THE ACTUATOR PER AMM 27-84-49. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
